# SDR FDEA201109093790

- Difficulty date: September 9, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A702711
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 6-68  TO STA 6-72 LONGERON 51R FOUND CORRODED.  CORROSION REMOVED PER SRM 51-21-01 REV 47.  ORIGINAL THICKNESS = 0.062 INCH; MATERIAL REMOVED = 0.041 INCH;  MATERIAL REMAINED = 0.021 INCH FOUND EXCEEDED SRM 53-00-00 REV 47, FIGURE 205 LIMITS.   LONGERON AND SPLICE FABRICATED AS PER DWG A6A7027, AND SRM 53-00-05 REV 47, FIGURE 202 REPAIR 1.   LONGERON AND SPLICE INSTALLED IAW SRM 53-00-05 REV 47, FIGURE 202,   REPAIR 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
